# SDR DALA2017081206162

- Difficulty date: August 11, 2017
- Submitted: August 13, 2017
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 79,145 hours, 60,484 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT LAVATORY PAN AND ANGLE.  REPAIRED IAW ER/A 560718-14.
